# SDR REXA2022042700716

- Difficulty date: March 19, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670334701
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM SPLICE IS CORRODED AT FS 477. - FABRICATED REPLACEMENT SPLICE IAW DRAWING # SH690-33470 REV - NC. REMOVED & REPLACED SPLICE PLATE IAW CRJ-900 SRM 51-42-06-001-001-A01, RESTORED FINISH IAW CRJ-900 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, & 51-25-16-001-001-A01.
